advertisement
Question
Posted by: ana | 2011/04/18

duromine 30mg

Hi, i started duromine yesterday, i cudnt sleep last nite, and i pass urine often, not usual...is this normal?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ana
Sleeplessness is well a known side effect of Duromine - see http://www.medsafe.govt.nz/consumers/cmi/d/duromine.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/18

Hallo Ana
Sleeplessness is well a known side effect of Duromine - see http://www.medsafe.govt.nz/consumers/cmi/d/duromine.htm
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement